ANy of those acid reducers are bad news, Proton Pump Inhibitors...google it. Also look in to what sounds strange but some of this reflux and even GERD where these drugs are used where it might make sense that you have to much acid, is actually a LACK of stomach acid. The lack of stomach acid = indigestion, inability to digest, etc etc which is what overwhelms that sphincter there and allows things to "reflux".
PPIs are bad news.
For me pantoprozole has been I miracle drug. I started it 2 years ago after suffering from heartburn for 55 years. The heartburn would wake me up several times a night. Tagamet, prilosec, nexium, tums etc. were not effective in stopping it. With pantoprozole my heartburn is gone. I was able to prevent heartburn when I eliminated all alcohol, coffee, fats, chocolate, acidic foods like tomatoes and oranges from my diet, but I just didn't want to do that.
I'm on TRT so I can just adjust my T dose to get whatever T level that I want.
I'm currently on Pantoprazole for heartburn/acid reflux. I read that Tagamet can cause low Testosterone. I was wondering if any one else is taking Pantoprazole and if it can cause low testosterone levels?
Steve thanks, I've never heard of ginger for acid reflux. I'm adding it to my grocery list.Something you may want to try is eating ginger. My wife had acid reflux so bad that she slept more nights sitting up than laying down. She was taking Nexium and it didn't necessarily work. Someone had her try ginger and it works for her. She dropped Nexium years ago and just eats a piece of ginger when needed.
Hey guys. Just wanna say that reading this thread has hopefully helped me out.
Ive been on Prilosec and Rantadine for years with low libido. Got on T, since my levels were in the 200's. I've been on a roller coaster ride trying to get my estradiol right. I couldn't get a hard on to save my life, low libido. Read how these PPI's and mineral deficiency.
Anyway read this thread and started on 50 mg of zinc at night. And 400 mg of super magnesium during the day.
My boy stands to salute every morning and no problem during the day.
I know it's not certain but I'm hopeful it was the PPI's that caused the vitamin deficiency which caused the ED.
Planning on dropping my T shots from 100ml per week down to 80ml and drop my anastazole from .66 down to .50.
Hoping that I can supplament my natural T more through the vitamins and lowering my T shots and anastazole to lower levels.
Maybe 60ml T and .33 aid to lowest point permenantly over several weeks. So just wanted to get your thoughts on this.
Agreed. I stopped all PPIs and now drink a concoction of water, lemon juice and apple cider vinegar. Haven't had reflux or indigestion since. Seems weird and counter intuitive but works well. Taste takes some getting used to but isn't horrible.
Quick question? How are you getting your Anaztazole fractions specifically dosed? I break the pills (razor)... But it is certainly not that precise.Do you have a thread where you posted your labs. There are many reasons why you may not be dialed-in yet, estradiol levels is just one of the causes.
actually I've never used an AI. Some people cut them with a pill cutter, other people dissolves it in some type of alcohol.Quick question? How are you getting your Anaztazole fractions specifically dosed? I break the pills (razor)... But it is certainly not that precise.